Would you have Dehydration when you have Head and neck cancer?
Summary: Dehydration is found among people with Head and neck cancer, especially people who are male, 50-59 old, also have Pain, and take medication Cisplatin.
We study 235 people who have Dehydration and Head and neck cancer from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Head and neck cancer and Dehydration >>>
Head and neck cancer
Head and neck cancer (mouth cancer) (latest reports from Head And Neck Cancer 2,830 patients)
Dehydration (dryness resulting from the removal of water) has been reported by people with high blood pressure, multiple sclerosis, pain, osteoporosis, hepatitis c.(latest reports from Dehydration 66,097 patients)
On Dec, 18, 2014: 235 people who have head and neck cancer and Dehydration are studied.
Gender of people who have head and neck cancer and experienced Dehydration * :
Age of people who have head and neck cancer and experienced Dehydration * :
Severity of the symptom * :
Top co-existing conditions for these people * :
- Pain (58 people, 24.68%)
- Nausea (52 people, 22.13%)
- Vomiting (31 people, 13.19%)
- Diabetes mellitus (24 people, 10.21%)
- Rash (21 people, 8.94%)
- Cough (20 people, 8.51%)
- Prophylaxis (19 people, 8.09%)
- Hypertension (17 people, 7.23%)
- Constipation (15 people, 6.38%)
- Anxiety (10 people, 4.26%)
Most common drugs used by these people * :
- Cisplatin (235 people, 100.00%)
- Fluorouracil (204 people, 86.81%)
- Erbitux (117 people, 49.79%)
- Zofran (76 people, 32.34%)
- Dexamethasone (75 people, 31.91%)
- Docetaxel (59 people, 25.11%)
- Carboplatin (54 people, 22.98%)
- Emend (44 people, 18.72%)
- Ativan (41 people, 17.45%)
- Ondansetron (33 people, 14.04%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Head And Neck Cancer and Dehydration?
You are not alone! Join a mobile support group:
- support group for people who have Dehydration and Head and neck cancer
- support group for people who have Dehydration
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Does mirtazapine cause dehydration? (1 answer)
Dehydrated lately. Urine is very concentrated showing dehydration. Wondering if the drug in question is the cause.
- Does dehydration affect protime results?
My protime has gone up to 3.1. I'm concerned about what caused it. I've been avoiding green leafy veggies, except lettuce. I generally have a salad every day. I also have a couple glasses of wine. I've been told that as long as this remains a habit it will noit affect my protime.
But I've been very thirsty lately. I'm not diabetic, so that's not the cause. But I'm wondering if being dehydrated would affect my protime.
More questions for: Head and neck cancer, Dehydration
More reviews for: Head and neck cancer, Dehydration
Comments from related studies:
From this study (1 month ago):
My son is 17 months old and been diagnosed with Type 1 diabetes but I just received a call from his physician that he is positive for Enterovirus. What is the connection between Enterovirus and high blood sugar levels?
From this study (2 months ago):
I am a student and I have been taking Adderall recreationally for performance. I went to the dr with kidney pain, they did a blood test and urinalysis. Moderate amnts of Blood cells in my urine. dehydration. Also in my past I have had an upj obstruction for which I had successful surgery when I was 5 years old. no signs of uti. They did an xray for kidney stones but did not find any. The dr prescribed Percocet for the pain....incase it comes back. I am wondering if my symptoms could be related to my use of Adderall?
From this study (2 months ago):
My blood pressure is scaring me, very very low 80/64 or lower but my pulse rate is high 104 I feel fluttering and pain in my chest and constant constant thirst. I began drinking several large glasses of water and my BP and pulse improved. As soon as I take my next dose within an hour my BP is in the basement and I feel weak and dizzy and my pulse is rapid and racing. This is really scaring me I want to stop taking this antibiotic. I had oral surgery dental implants and I feel this dose is far too powerful for me. In addition I have lost 2 lbs but I am not having diarrhea
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.